Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 88, NWS Tulsa, OK

May 7, 2007Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 7, 2007, 1:12 AM CDT for Osage County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2007, 1:12 AM CDT (06:12 UTC)
Expired
May 7, 2007, 2:04 AM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Osage County, OK

The radar

The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 9:07 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2404 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2404 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 070613
SVRTSA
OKC113-070715-
/O.NEW.KTSA.SV.W.0088.070507T0612Z-070507T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 215 AM CDT

* AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS 
TO 60 MPH. THIS STORM WAS LOCATED JUST SOUTHWEST OF PAWHUSKA 
...MOVING NORTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWHUSKA AND
  BIGHEART.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER 
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. 

LAT...LON 3661 9648 3654 9632 3700 9601 3700 9628

$$
4 follow-up statements
000 
WWUS54 KTSA 070628
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
128 AM CDT MON MAY 7 2007

OKC113-070715-
/O.CON.KTSA.SV.W.0088.000000T0000Z-070507T0715Z/
OSAGE OK-
128 AM CDT MON MAY 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN OSAGE COUNTY...

AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
BIGHEART...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIGHEART.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3673 9639 3669 9624 3700 9601 3700 9628

$$
000 
WWUS54 KTSA 070641
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
141 AM CDT MON MAY 7 2007

OKC113-070715-
/O.CON.KTSA.SV.W.0088.000000T0000Z-070507T0715Z/
OSAGE OK-
141 AM CDT MON MAY 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN OSAGE COUNTY...

AT 138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH.
THIS STORM WAS LOCATED NEAR BIGHEART...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3683 9634 3679 9621 3700 9601 3700 9628

$$
000 
WWUS54 KTSA 070654
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT MON MAY 7 2007

OKC113-070715-
/O.CON.KTSA.SV.W.0088.000000T0000Z-070507T0715Z/
OSAGE OK-
154 AM CDT MON MAY 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN OSAGE COUNTY...

AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. 
THIS STORM WAS LOCATED 4 MILES NORTH OF BIGHEART...MOVING NORTH AT 
25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY...AND HAS SHOWN A WEAKENING TREND. 

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3683 9634 3679 9621 3700 9601 3700 9628

$$
000 
WWUS54 KTSA 070704
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
202 AM CDT MON MAY 7 2007

OKC113-070712-
/O.CAN.KTSA.SV.W.0088.000000T0000Z-070507T0715Z/
OSAGE OK-
202 AM CDT MON MAY 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY IS 
CANCELLED... 

THE STORM WAS ON THE KANSAS LINE NORTH OF BIGHEART BUT HAS WEAKENED 
AND WAS EXITING THE WARNED AREA. 

LAT...LON 3683 9634 3679 9621 3700 9601 3700 9628

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 9:43 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 6, 9:43 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
943 PM CDT SUN MAY 6 2007

.DISCUSSION...
SENT AN UPDATE THAT REFLECTS THE ADDITION OF TORNADO WATCH #250 IN
EFECT UNTIL 3 AM FOR MUCH OF EASTERN OKLAHOMA. MADE SOEM ADJUSTMENTS
TO POPS ACROSS THE WESTERN ZONES AS ELEVATED THUNDERSTORMS HAVE
DEVELOPED QUICKLY OVER THE LAST HOUR AND A HALF. LEFT TEMPS AS THEY
ARE FOR NOW. UPDATED ZFP ALREADY SENT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
Hazardous weather outlook, May 6, 9:39 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT SUN MAY 6 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
929 PM CDT SUN MAY 6 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA
	ONSET....ONGOING

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...AREA ALONG AND NORTH OF INTERSTATE 44.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
MOIST AND UNSTABLE AIR MASS THAT WAS WEAKLY CAPPED ALLOWED THUNDERSTORMS
TO RAPIDLY DEVELOP DURING THE EVENING HOURS. LOW LEVEL WIND SHEAR IS
SUFFICIENT TO INDUCE ROTATION WITH THREAT OF TORNADOES. THREAT OF SEVERE
WEATHER WILL CONTINUE INTO THE EARLY MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO MOVE
EAST THIS WEEK SO THUNDERSTORM CHANCES WILL PERSIST MUCH OF THE
WEEK. THERE WILL BE SOME CHANCE OF SEVERE WEATHER BUT HEAVY RAIN
WILL BECOME THE PRIMARY THREAT AS THE WEEK GOES ON.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
REMAIN ALERT TO THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 6, 11:49 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     2 ENE COPAN             36.91N 95.89W
05/06/2007  M60.00 MPH       WASHINGTON         OK   MESONET

&&

JDS
Special weather statement, May 6, 11:49 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT SUN MAY 6 2007

OKZ056-070515-
NOWATA OK-
1149 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN NOWATA

AT 1149 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WANN...MOVING NORTH AT 40 MPH.

GUSTY WINDS FROM OTHER STORMS OVER WASHINGTON COUNTY WILL BE CAPABLE
OF PRODUCING WIND GUSTS TO 50 MPH OVER PORTIONS OF NORTHWESTERN
NOWATA COUNTY. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3675 9582 3684 9571 3698 9565 3699 9582
Special weather statement, May 7, 12:01 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT MON MAY 7 2007

OKZ054-059-070545-
OSAGE OK-PAWNEE OK-
1201 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 1201 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF SKEDEE TO 2 MILES SOUTH OF
BLACKBURN TO 4 MILES SOUTHWEST OF HALLETT...MOVING NORTH AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
FAIRFAX...PAWNEE...HALLETT...BLACKBURN...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3634 9690 3627 9664 3606 9666 3640 9646
      3660 9652 3663 9678
Special weather statement, May 7, 12:20 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT MON MAY 7 2007

OKZ054-070600-
OSAGE OK-
1220 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE

AT 1220 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES SOUTH OF HULAH TO TALLANT TO WYNONA...
MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...WYNONA...BARNSDALL...PERSHING...TALLANT...
NELAGONEY...OKESA AND HULAH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3683 9601 3651 9616 3651 9642 3698 9615
      3698 9601 3698 9602
Special weather statement, May 7, 12:56 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT MON MAY 7 2007

OKZ055-070630-
WASHINGTON OK-
1256 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHERN WASHINGTON

AT 1256 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES NORTHWEST OF COPAN TO 7 MILES WEST OF
COPAN TO 10 MILES SOUTHWEST OF COPAN...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...COPAN.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3676 9603 3684 9582 3700 9580 3699 9601
Special weather statement, May 7, 12:59 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT MON MAY 7 2007

OKZ054-070615-
OSAGE OK-
1259 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE

AT 1259 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 14 MILES NORTH OF HULAH TO 2 MILES SOUTHWEST OF
HULAH TO 3 MILES SOUTH OF BIGHEART...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BIGHEART AND HULAH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3683 9602 3680 9604 3679 9631 3700 9613
      3700 9601 3699 9603

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:15 PM CDTSpecial Weather StatementTSANowata15 min
May 6, 8:44 PM CDTSpecial Weather StatementTSATulsa31 min
May 6, 8:52 PM CDTSpecial Weather StatementTSATulsa53 min
May 6, 8:55 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee65 min
May 6, 9:17 PM CDTSpecial Weather StatementTSAOsage28 min
May 6, 9:26 PM CDTSevere Thunderstorm WarningTSANowata, Washington48 min
May 6, 9:31 PM CDTSpecial Weather StatementTSATulsa29 min
May 6, 9:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
May 6, 9:42 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington48 min
May 6, 9:58 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee56 min
May 6, 10:06 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 6, 10:31 PM CDTSevere Thunderstorm WarningTSANowata, Washington59 min
May 6, 10:35 PM CDTSpecial Weather StatementTSANowata25 min
May 6, 10:38 PM CDTSevere Thunderstorm WarningTSAOsage67 min
May 6, 11:00 PM CDTSevere Thunderstorm WarningTSAOsage48 min
May 6, 11:04 PM CDTSpecial Weather StatementTSAPawnee41 min
May 6, 11:30 PM CDTSevere Thunderstorm WarningTSAWashington48 min
May 6, 11:40 PM CDTSpecial Weather StatementTSAPawnee35 min
May 6, 11:49 PM CDTSpecial Weather StatementTSANowata26 min
May 7, 12:01 AM CDTSpecial Weather StatementTSAPawnee44 min
May 7, 12:20 AM CDTSpecial Weather StatementTSAOsage40 min
May 7, 12:56 AM CDTSpecial Weather StatementTSAWashington34 min
May 7, 1:33 AM CDTSpecial Weather StatementTSAOsage27 min
May 7, 1:50 AM CDTSpecial Weather StatementTSAOsage, Pawnee40 min
May 7, 2:34 AM CDTSpecial Weather StatementTSAWashington41 min
May 7, 2:40 AM CDTSpecial Weather StatementTSANowata, Washington50 min
May 7, 3:31 AM CDTSpecial Weather StatementTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Ottawa and 2 more59 min
May 7, 3:46 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more24 hr
May 7, 3:57 AM CDTSevere Thunderstorm WarningTSACreek48 min
May 7, 4:45 AM CDTSpecial Weather StatementTSACherokee, Craig, Delaware, Mayes, Muskogee, Okfuskee and 4 more60 min
May 7, 5:21 AM CDTFlash Flood WarningTSARogers, Tulsa, Wagoner6 hr
May 7, 6:14 AM CDTFlash Flood WarningTSACreek, Tulsa4 hr
May 7, 6:14 AM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha61 min
May 7, 6:34 AM CDTSevere Thunderstorm WarningTSAPittsburg56 min
May 7, 6:40 AM CDTSpecial Weather StatementTSAOkmulgee35 min
May 7, 6:53 AM CDTSpecial Weather StatementTSACherokee37 min
May 7, 7:53 AM CDTFlash Flood WarningTSACherokee4 hr
May 7, 8:08 AM CDTSpecial Weather StatementTSACherokee52 min
May 7, 8:35 AM CDTSpecial Weather StatementTSAPittsburg40 min
May 7, 8:40 AM CDTSpecial Weather StatementTSAOkfuskee65 min
May 7, 10:02 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 7, 12:16 PM CDTFlash Flood WarningTSAPittsburg4 hr
May 7, 12:50 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha55 min
May 7, 1:25 PM CDTFlash Flood WarningTSALatimer3 hr
May 7, 2:27 PM CDTSpecial Weather StatementTSALeFlore48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.